# SDR CALA2013122393884

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 38,251 hours, 16,464 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEC 2 FAULT RECURRING. WILL RESET FOR A FEW MINUTES THEN TRIPS.  REPLACED SEC 2 COMPUTER IAW AMM 27-94-34-000-001-A & 27-94-34-400-001-A.  PASSED OPERATIONAL TESTS IAW  AMM 27-94-00-710-003 27-94-00-710-003-A.  ECAM MESSAGE CLEARED.
